Alert archive / Missouri / Winter Storm Warnings in 2020
Winter Storm Warning 3, NWS Kansas City, MO
NWS Kansas City, MO issued this winter storm warning at Apr 15, 2020, 9:02 PM CDT for 10 counties in Missouri. It took effect at Apr 16, 2020, 9:00 AM CDT. It was in force for 20 hr. 16 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 15, 2020, 9:02 PM CDT (02:02 UTC)
- In effect from
- Apr 16, 2020, 9:00 AM CDT
- Expired
- Apr 17, 2020, 5:16 AM CDT
- In force
- 20 hr
- Issued by
- NWS Kansas City, MO
Counties Adair County, MO, Atchison County, MO, Gentry County, MO, Harrison County, MO, Mercer County, MO, Nodaway County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Des Moines radar (KDMX), 152 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 5:17 PM CDT | SNOW 1.5 | 5 Ssw Princeton, MO | |
| Apr 16, 7:15 PM CDT | HEAVY SNOW 5.5 | 7 N Unionville, MO | FACEBOOK PHOTO WITH RULER. |
| Apr 16, 7:30 PM CDT | HEAVY SNOW 6.5 | Unionville, MO | STORM TOTAL AS OF 7:30 PM. |
| Apr 16, 8:12 PM CDT | SNOW 3 | Unionville, MO | FACEBOOK. |
| Apr 16, 8:14 PM CDT | HEAVY SNOW 6 | Glenwood, MO | FACEBOOK. |
| Apr 16, 8:16 PM CDT | SNOW 3.5 | Grant City, MO | FACEBOOK. |
| Apr 16, 8:27 PM CDT | SNOW 4.5 | Hopkins, MO | FACEBOOK. |
| Apr 16, 8:31 PM CDT | SNOW 3 | Tarkio, MO | |
| Apr 16, 8:32 PM CDT | SNOW 2.8 | Stanberry, MO | |
| Apr 16, 8:37 PM CDT | SNOW 6.6 | Mercer, MO | |
| Apr 16, 9:50 PM CDT | SNOW 2.5 | Maryville, MO | |
| Apr 16, 10:00 PM CDT | SNOW 3 | Maryville, MO | |
| Apr 16, 10:00 PM CDT | HEAVY SNOW 6 | Grant City, MO | |
| Apr 16, 10:35 PM CDT | HEAVY SNOW 6.8 | Mercer, MO | |
| Apr 16, 11:11 PM CDT | HEAVY SNOW 8 | 1 Ssw Unionville, MO | |
| Apr 17, 2:30 AM CDT | SNOW 10 | Unionville, MO | MEASURED 10.5 INCHES OF SNOW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2257 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 300 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
967 WWUS43 KEAX 160202 WSWEAX URGENT - WINTER WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 902 PM CDT Wed Apr 15 2020 ...Heavy Snow Expected Thursday Through Friday Morning... .A narrow band of snow is expected to develop across northern Missouri with the initial onset early Thursday morning and a heavier round developing Thursday afternoon and persisting through Thursday night. The gradient from heavy snow to little snow will be very tight, perhaps as narrow as a county across northern Missouri. Snow amounts of 6+ inches are expected along the Missouri and Iowa state line with lower amounts further south. MOZ001>008-016-017-161300- /O.UPG.KEAX.WS.A.0003.200416T1000Z-200417T1200Z/ /O.NEW.KEAX.WS.W.0003.200416T1000Z-200417T1200Z/ Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Sullivan-Adair- Including the cities of Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Milan, Green City, and Kirksville 902 PM CDT Wed Apr 15 2020 ...WINTER STORM WARNING IN EFFECT FROM 5 AM THURSDAY TO 7 AM CDT FRIDAY... * WHAT...Heavy mixed precipitation expected. Total snow accumulations of 4 to 10 inches and ice accumulations of a light glaze. * WHERE...Portions of north central, northeast and northwest Missouri. * WHEN...From 5 AM Thursday to 7 AM CDT Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...Snow is expected to be heavy and wet, allowing it to clump to branches and weigh down any non-rigid structures like tents. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1 in Kansas or visiting traveler.modot.org in Missouri. && $$ KSZ102-MOZ011>015-023>025-161300- /O.NEW.KEAX.WW.Y.0013.200416T1000Z-200417T1200Z/ Doniphan-Holt-Andrew-De Kalb-Daviess-Grundy-Livingston-Linn MO- Macon- Including the cities of Wathena, Elwood, Troy, Highland, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Chillicothe, Brookfield, Marceline, Macon, and La Plata 902 PM CDT Wed Apr 15 2020 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 7 AM CDT FRIDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of 1 to 4 inches and ice accumulations of a light glaze. * WHERE...Portions of northeast Kansas and north central and northwest Missouri. * WHEN...From 5 AM Thursday to 7 AM CDT Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1 in Kansas or visiting traveler.modot.org in Missouri. && $$ CDB
4 follow-up statements
187 WWUS43 KEAX 160851 WSWEAX URGENT - WINTER WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 351 AM CDT Thu Apr 16 2020 ...Heavy Snow Expected Thursday Through Friday Morning... .A narrow band of heavy snow is expected to develop across northern Missouri. Although light snow will be ossible this morning, the main round of snow is expected to develop late this afternoon and persisting through Thursday night. The gradient from heavy snow to little snow will be very tight, perhaps as narrow as a county across northern Missouri. Snow amounts of 6+ inches are expected along the Missouri and Iowa state line with lower amounts further south. MOZ001>008-016-017-162130- /O.EXT.KEAX.WS.W.0003.200416T1400Z-200417T1200Z/ Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Sullivan-Adair- Including the cities of Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Milan, Green City, and Kirksville 351 AM CDT Thu Apr 16 2020 ...WINTER STORM WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 AM CDT FRIDAY... * WHAT...Heavy wet snow expected. Total snow accumulations of 4 to 10 inches. * WHERE...Portions of north central, northeast and northwest Missouri. * WHEN...From 9 AM this morning to 7 AM CDT Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1 in Kansas or visiting traveler.modot.org in Missouri. && $$ KSZ102-MOZ011>015-023>025-162130- /O.EXT.KEAX.WW.Y.0013.200416T1400Z-200417T1200Z/ Doniphan-Holt-Andrew-De Kalb-Daviess-Grundy-Livingston-Linn MO- Macon- Including the cities of Wathena, Elwood, Troy, Highland, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Chillicothe, Brookfield, Marceline, Macon, and La Plata 351 AM CDT Thu Apr 16 2020 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 AM CDT FRIDAY... * WHAT...Wet snow expected. Total snow accumulations of up to 4 inches. * WHERE...Portions of northeast Kansas and north central and northwest Missouri. * WHEN...From 9 AM this morning to 7 AM CDT Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1 in Kansas or visiting traveler.modot.org in Missouri. && $$
575 WWUS43 KEAX 162016 WSWEAX URGENT - WINTER WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 316 PM CDT Thu Apr 16 2020 ...Heavy Snow Expected Tonight through Friday Morning... .A narrow band of heavy snow is expected to continue and/or re- develop across northern Missouri tonight. The main round of snow is expected to develop late this afternoon and persisting through overnight hours into early Friday morning. The gradient from heavy snow to little snow will be very tight, perhaps as narrow as a county across northern Missouri. Snow amounts of 6+ inches are expected along the Missouri and Iowa state line with lower amounts farther south. MOZ001>008-016-017-171000- /O.CON.KEAX.WS.W.0003.000000T0000Z-200417T1200Z/ Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Sullivan-Adair- Including the cities of Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Milan, Green City, and Kirksville 316 PM CDT Thu Apr 16 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * WHAT...Heavy wet snow. Additional snow accumulations of 3 to 10 inches. * WHERE...Portions of north central, northeast and northwest Missouri. * WHEN...Until 7 AM CDT Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1 in Kansas or visiting traveler.modot.org in Missouri. && $$ KSZ102-MOZ011>015-023>025-171000- /O.CON.KEAX.WW.Y.0013.000000T0000Z-200417T1200Z/ Doniphan-Holt-Andrew-De Kalb-Daviess-Grundy-Livingston-Linn MO- Macon- Including the cities of Wathena, Elwood, Troy, Highland, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Chillicothe, Brookfield, Marceline, Macon, and La Plata 316 PM CDT Thu Apr 16 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * WHAT...Wet snow. Additional snow accumulations of up to 3 inches. * WHERE...Portions of northeast Kansas and north central and northwest Missouri. * WHEN...Until 7 AM CDT Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1 in Kansas or visiting traveler.modot.org in Missouri. && $$
124 WWUS43 KEAX 170349 WSWEAX URGENT - WINTER WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 1049 PM CDT Thu Apr 16 2020 ...Heavy Snow Expected Tonight through Friday Morning... .Periods of moderate to heavy snow will continue through the early morning hours across far northern Missouri, gradually coming to an end from west to east Friday morning. The main round of snow is ongoing and should persist for another few hours, with snow rates approaching 1 to 2 inches per hour in some locations. The gradient from heavy snow to little snow will be very tight, perhaps as narrow as a county across northern Missouri. Snow amounts between 4 and 7 inches have been reported within the warning area with more snow on the way. MOZ001>008-016-017-171200- /O.CON.KEAX.WS.W.0003.000000T0000Z-200417T1200Z/ Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Sullivan-Adair- Including the cities of Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Milan, Green City, and Kirksville 1049 PM CDT Thu Apr 16 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * WHAT...Heavy wet snow. Snow accumulations of 4 to 7 inches have already been reported with another 2 to 4 inches yet to fall. * WHERE...Portions of north central, northeast and northwest Missouri. * WHEN...Until 7 AM CDT Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. Power lines and trees may be impacted due to the heavy and wet nature of the snow. Power outages will be possible in some areas of northern Missouri. * ADDITIONAL DETAILS...Overnight lows will continue to drop into the upper 20s to lower 30s, causing some problems with sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1 in Kansas or visiting traveler.modot.org in Missouri. && $$ KSZ102-MOZ011>015-023>025-171200- /O.CON.KEAX.WW.Y.0013.000000T0000Z-200417T1200Z/ Doniphan-Holt-Andrew-De Kalb-Daviess-Grundy-Livingston-Linn MO- Macon- Including the cities of Wathena, Elwood, Troy, Highland, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Chillicothe, Brookfield, Marceline, Macon, and La Plata 1049 PM CDT Thu Apr 16 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * WHAT...Wet snow. One to two inches of snow has already been reported within the advisory area. Additional snow accumulations of up to 3 inches possible. * WHERE...Portions of northeast Kansas and north central and northwest Missouri. * WHEN...Until 7 AM CDT Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...Overnight lows will continue to drop into the upper 20s to lower 30s, causing some problems with sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1 in Kansas or visiting traveler.modot.org in Missouri. && $$
869 WWUS43 KEAX 171016 WSWEAX URGENT - WINTER WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 516 AM CDT Fri Apr 17 2020 MOZ001>008-016-017-171130- /O.CAN.KEAX.WS.W.0003.000000T0000Z-200417T1200Z/ Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Sullivan-Adair- Including the cities of Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Milan, Green City, and Kirksville 516 AM CDT Fri Apr 17 2020 ...WINTER STORM WARNING IS CANCELLED... Accumulating snow has come to an end across the warned area. Use caution when traveling across this area as untreated or secondary roads may be snow covered or slippery. $$ KSZ102-MOZ011>015-023>025-171130- /O.CAN.KEAX.WW.Y.0013.000000T0000Z-200417T1200Z/ Doniphan-Holt-Andrew-De Kalb-Daviess-Grundy-Livingston-Linn MO- Macon- Including the cities of Wathena, Elwood, Troy, Highland, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Chillicothe, Brookfield, Marceline, Macon, and La Plata 516 AM CDT Fri Apr 17 2020 ...WINTER WEATHER ADVISORY IS CANCELLED... Accumulating snow has come to an end across the warned area. Use caution when traveling across this area as untreated or secondary roads may be snow covered or slippery. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this winter storm warning went out at Apr 15, 6:26 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 15, 6:26 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
626 PM CDT Wed Apr 15 2020
.Discussion...
Issued at 424 PM CDT WED APR 15 2020
Major forecast concern today revolves around a quickly evolving and
potentially quickly escalating system as it ejects into the central
part of the CONUS by Thursday. At the surface a strong ridge is in
place across Minnesota and Iowa, with its southern periphery nosing
southward toward the I-44 corridor. A notable boundary is evident in
both visible satellite imagery and surface observations in
southeastern Kansas and southwestern Missouri. Temperatures on the
cool side of this boundary have struggled to get above 50 despite
ample sunshine, so daytime highs have come up a little short of
forecast temps. This surface ridge will eventually give way to a
fairly deep surface and low level trough by tomorrow and that should
start the process of advecting warm/moist air into the immediate
forecast area.
The forecast for Thursday will be pretty tricky from a temperature
standpoint as well as the obvious concern for moderate to heavy
snow. A surface warm front will likely set up somewhere near
(probably south of) the I-70 corridor, leaving the northern half of
the CWA in the much cooler regime. Temperatures along and south of I-
70 may reach 60 degrees, but areas north of that warm front will
struggle to get out of the 40s. Further north where precipitation
will be more prevalent it's likely that surface temperatures will
hover around freezing through the day on Thursday into Friday. With
little support aloft, the main mechanism for ascent for this system
will be isentropic ascent. This is very evident as deep isentropic
ascent along the 290K to 300K surface. The resultant low level
frontogenesis will provide great and efficient lift for moderate to
at times heavy precipitation along and north of the better low level
convergence. Then comes the question of exactly where these low
level features will set up. Perhaps the most important feature to
watch will be the H85 0C isotherm, as that should give a good proxy
of where to focus on the heavy snow concerns. NAM forecasts have
indicated a slightly stronger H85 cyclone which is pushing the H85
warm front a little further north, into southern Iowa. This would
result in perhaps some lower amounts in the Watch area. HRRR H85
cyclone looks to be a bit weaker and maybe slightly further south,
which may keep the watch area in slight cooler air, and maybe bigger
amounts. Given the high uncertainty, even at this juncture, have
opted for a Winter Storm Watch, but a decision to go with a warning
or advisory will need to be made fairly soon. Further to the south,
away from the better frontogenesis an advisory may be needed, as the
post H85 cyclone cool air comes in and gradually changes
precipitation over to snow, perhaps as far south as the I-70
corridor. This would likely take place Thursday afternoon and
evening, lasting into the early hours of Friday night, with a
dusting to perhaps 2 inches of snow.
Thereafter the pattern looks to be a bit on the quieter side with
temperatures coming back up near or maybe even above seasonal
normals.
&&
.Aviation...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 626 PM CDT WED APR 15 2020
While IFR conditions will prevail through the overnight hours,
conditions are expected to deteriorate by late tomorrow morning or
early tomorrow afternoon. Low ceilings with rainfall will move
into east central KS and western MO, with snow increasing across
northern MO. Ceilings are expected to become at least low MVFR and
could possibly become IFR by the afternoon.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...Winter Storm Watch from 5 AM CDT Thursday through Friday morning
for MOZ001>008-016-017.
&&
Discussion...Leighton
Aviation...CDBHazardous weather outlook, Apr 15, 4:55 AM CDT, 16 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 455 AM CDT Wed Apr 15 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-161000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 455 AM CDT Wed Apr 15 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Sub-freezing temperatures this morning across northeast Kansas and northwest Missouri will impact cold sensitive vegetation. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Accumulating snowfall will be possible early Thursday morning and again Thursday night into Friday morning. Sub-freezing temperatures are expected Friday and Saturday mornings. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 9:02 PM CDT | Winter Weather Advisory | EAX | Andrew, Daviess, DeKalb, Grundy, Holt, Linn and 2 more | 32 hr |
Nearby
Winter Storm Warnings in Missouri, 2020Every winter storm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.